# SDR SWAA2025021986335

- Difficulty date: January 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222DF HAS PULLED FIBERS ON TOP SURFACE<[01] 'REFER TO FAULT TTG8Q00Y4M65 WHERE EA 25-153-00105 WAS ADDED AS A SUBTASK.';[02] VERIFIED ITEM 1 C/W;[03] C/W
